| Catalog Number |
02-012-35-2013 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 5544790 200-02-35 - three peg patella 35mm.Pending investigation.
Event or Problem Description
As reported via legal documentation the patient had a left knee revision on (b)(6) 2018.Approximately 4 years and 4 months after the first revision the patient had a second left knee revision on (b)(6) 2023 due to accelerated and preventable wear.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, loosening, and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.H6: corrected health effect, medical device, component, and investigation clinical codes.